CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST 2009, 25(5) 519-530 DOI:      ISSN: 1001-4268 CN: 31-1256

Current Issue | Archive | Search                                                            [Print]   [Close]
ѧ������
Information and Service
This Article
Supporting info
PDF(212KB)
[HTML]
Reference
Service and feedback
Email this article to a colleague
Add to Bookshelf
Add to Citation Manager
Cite This Article
Email Alert
Keywords
Fractional Brownian motion
infinite moving average processes
invariance principle
long range dependent data.
Authors
Li Linyuan:Chen Ping
PubMed
Article by

A Note on Weighted Invariance Principle

Li Linyuan:Chen Ping

Department of Mathematics and Statistics,University of New Hampshire Department of Mathematics, Southeast University

Abstract��

In this note we generalize Davydov's\ucite{1}
weak invariance principle for stationary processes to a weighted
partial sums of long memory infinite moving average processes. This
note also contains some bounds on the second moments of increments
of some weighted partial sum processes of a general long memory time
series, not necessarily moving average type. These bounds are useful
in proving the tightness in uniform metric of these processes. As a
consequence of continuous mapping theorem, the probability bounds on
certain functions of random variables can be established.

Keywords�� Fractional Brownian motion   infinite moving average processes   invariance principle   long range dependent data.  
Received 1900-01-01 Revised 1900-01-01 Online:  
DOI:
Fund:
Corresponding Authors:
Email:
About author:

References��
Similar articles
1��Lin Zhengyan,Zheng Jing.Some Properties of a Generalized Fractional Brownian Motion[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2009,25(3): 281-289
2��Guo Jingjun.Chaos Decomposition of Local Time for d-Dimensional Fractional Brownian Motion with N-Parameter[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2014,30(4): 337-344
3��Shen Guangjun, Li Mengyu.Smoothness of the Collision Local Times of Sub-Fractional Brownian Motions[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2015,31(5): 547-560

Copyright by CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST